Dual characterization of Mazur spaces

Miguel A. Canela

Collectanea Mathematica (1982)

  • Volume: 33, Issue: 1, page 43-48
  • ISSN: 0010-0757

How to cite


Canela, Miguel A.. "Caracterisation duale des espaces de Mazur.." Collectanea Mathematica 33.1 (1982): 43-48. <http://eudml.org/doc/43475>.

author = {Canela, Miguel A.},
journal = {Collectanea Mathematica},
keywords = {Espacios localmente convexos; sequentially continuous mapping; Mazur space},
language = {fre},
number = {1},
pages = {43-48},
title = {Caracterisation duale des espaces de Mazur.},
url = {http://eudml.org/doc/43475},
volume = {33},
year = {1982},

AU - Canela, Miguel A.
TI - Caracterisation duale des espaces de Mazur.
JO - Collectanea Mathematica
PY - 1982
VL - 33
IS - 1
SP - 43
EP - 48
LA - fre
KW - Espacios localmente convexos; sequentially continuous mapping; Mazur space
UR - http://eudml.org/doc/43475
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.